Illinois Journal of Mathematics

Inequalities on Bergman spaces

Daniel H. Luecking

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 1-11.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047358

Digital Object Identifier
doi:10.1215/ijm/1256047358

Mathematical Reviews number (MathSciNet)
MR602889

Zentralblatt MATH identifier
0437.30025

Subjects
Primary: 30H05: Bounded analytic functions
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Citation

Luecking, Daniel H. Inequalities on Bergman spaces. Illinois J. Math. 25 (1981), no. 1, 1--11. doi:10.1215/ijm/1256047358. https://projecteuclid.org/euclid.ijm/1256047358


Export citation